# SDR HEEA956011

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075678103
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP NEEDLE PEGS OUT INTERMITTENTLY.
